# SDR SWAA2024120974586

- Difficulty date: December 6, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 61,727 hours, 37,087 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Failed
- Location: Zn 100 Fus Lower
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D, O

## Discrepancy

STAB TRIM AND A/T INOP ON T/O<[01] ? LP 2578411 AP 4643871 CYCLED CBS FOR STAB TRIM; STAB TRIM NOW OPERATES NORMALLY REF AMM 27-41-00. PERFORMED DFCS BITE REF FIM 22-11 TASK 801. B A/P PASSED WITH NO FAULTS NOTED. A A/P FAILED DFCS BITE REF LOGPAGE FOR A A/P DEFERRAL
